# SDR SIMA20131230005

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,475 hours, 31,647 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3506 AFTER LANDING CREW REPORTED GEAR EXTENSION LT AIR GND FAIL EICAS MESSAGE & DECLARED EMERGENCY.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL CHECK OF ALL MLG PROX SWITCHES, FOUND CONNECTOR ON THE LT SHOCK ABSORBER SWITCH NOT FULLY SEATED.  SECURED CONNECTOR & ALL OPERATIONS CHECKED GOOD IAW FIM TASK 32-63-05-700-801-A.
